# SDR CA140521004

- Difficulty date: May 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,580 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAILURE IN CRUISE.  MAINTENANCE ADVISED.  ACCOMPLISHED FIM TASK 27-83-00-810-814-A.  FAULT CLEARED PERFORMED SLAT/FLAP OPN TEST SEVERAL TIMES, CHECKS OK.
